Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Modified affine arithmetic in tensor form for trivariate polynomial evaluation and algebraic surface plotting

Shou, Huahao, Lin, Hongwei, Martin, Ralph Robert and Wang, Guojin 2006. Modified affine arithmetic in tensor form for trivariate polynomial evaluation and algebraic surface plotting. Journal of computational and applied mathematics 195 (1-2) , pp. 155-171. 10.1016/j.cam.2005.08.003

[img]
Preview
PDF
Download (247kB) | Preview

Abstract

This paper extends the modified affine arithmetic in matrix form method for bivariate polynomial evaluation and algebraic curve plotting in 2D to modified affine arithmetic in tensor form for trivariate polynomial evaluation and algebraic surface plotting in 3D. Experimental comparison shows that modified affine arithmetic in tensor form is not only more accurate but also much faster than standard affine arithmetic when evaluating trivariate polynomials.

Item Type: Article
Date Type: Publication
Status: Published
Schools: Computer Science & Informatics
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Q Science > QA Mathematics
Uncontrolled Keywords: Interval arithmetic ; Affine arithmetic ; Algebraic surfaces
Additional Information: Pre-print of published article (Copyright © 2005 Elsevier B.V.) PDF uploaded in accordance with publisher's policy http://www.elsevier.com/about/open-access/open-access-policies/article-posting-policy [accessed 26/02/2015] NOTICE: this is the author’s version of a work that was accepted for publication in Journal of computational and applied mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of computational and applied mathematics, [VOL 195, ISSUE 1&2, 2006 DOI: 10.1016/j.cam.2005.08.003
ISSN: 0377-0427
Last Modified: 04 Jun 2017 14:36
URI: http://orca.cf.ac.uk/id/eprint/5208

Citation Data

Cited 8 times in Google Scholar. View in Google Scholar

Cited 8 times in Scopus. View in Scopus. Powered By Scopus® Data

Actions (repository staff only)

Edit Item Edit Item

Downloads

Downloads per month over past year

View more statistics